# SDR CA070404006

- Difficulty date: March 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 58,570 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Condition: Malfunctioned
- Location: Nr 3 Kruger
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON FLAP RETRACTION THE CREW NOTICED THE NR 3 KRUGER FLAP INDICATED (IN TRANSIT).  CREW RETURNED TO BASE. NR 3 KRUGER FLAP RETRACT SWITCH WAS REPLACED AND A/C RETURNED TO SERVICE.  (TC NR 20070404006)
